| Model Number |
EX3100 |
| Medical Device Problem Codes |
Failure to Sense (1559); Insufficient Device Problem Information (3190); No Pacing (3268)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient presented for an implant procedure.It was noted that the pacing system analyzer did not work.No intervention was performed.The patient was discharged.
Event or Problem Description
New information noted that the pacing system analyzer did not pace and failed to sense.The patient was stable.